Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

If we take oily food during typhoid treatment, will it affect to it ?

Is it true that if you take oily food during and after typhoid treatment you will not get rid of typhoid or it will occur again. Since I didn t had severe symptoms during typhoid I took proper food (not very oily though) and after the treatment was over I started eating oily food.. Now I feel sick again. Can it be due to intake of oily food? Yesterday I had pain in my spleen area for sometime but when I press the spleen area I don t have any pain.
Asked On : Fri, 29 Apr 2011
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
when one is suffering from typhoid it is suggested to avoid non veg and oily food. It is recommended to take a light nutritious diet. When you were getting treated you would have been advised to avoid such food as it is a strain to the food digestive system.
I would advise you to consult your physician if symptoms do persist.
Answered: Fri, 29 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor